# SDR 7C7A20151027091

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N886E
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,111 hours, 44,191 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 85710016
- Condition: Dented
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT LOWER WING SKIN.
